Über die Permutationsgruppe der natürlichen Zahlenfolge

J. Schreier; S. Ulam

Studia Mathematica (1933)

  • Volume: 4, Issue: 1, page 134-141
  • ISSN: 0039-3223

How to cite


Schreier, J., and Ulam, S.. "Über die Permutationsgruppe der natürlichen Zahlenfolge." Studia Mathematica 4.1 (1933): 134-141. <http://eudml.org/doc/217873>.

author = {Schreier, J., Ulam, S.},
journal = {Studia Mathematica},
keywords = {group theory},
language = {ger},
number = {1},
pages = {134-141},
title = {Über die Permutationsgruppe der natürlichen Zahlenfolge},
url = {http://eudml.org/doc/217873},
volume = {4},
year = {1933},

AU - Schreier, J.
AU - Ulam, S.
TI - Über die Permutationsgruppe der natürlichen Zahlenfolge
JO - Studia Mathematica
PY - 1933
VL - 4
IS - 1
SP - 134
EP - 141
LA - ger
KW - group theory
UR - http://eudml.org/doc/217873
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.